My doctor gave me a bigger dose for my cancer pain and then it was too much. Now i'm back down to 25 mcg and my legs are killing me!
I read the answer to this question and I am not sure if this person is trying to get you to buy meds online, but, I will caution you not to do that. Not only is it dangerous, but, it is illegal and the US customs can seize the shipment and prosecute you. Please call your doctor and let them know that you are having leg pain since the dose of medication was changed. It could be from so many things that without knowing all the facts, we here trying to answer posts could make matters worse. I will keep you in my Prayers.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jun 2010 • 1 answer
Posted 7 Aug 2011 • 2 answers
Posted 11 Feb 2014 • 1 answer
Posted 18 Apr 2014 • 3 answers
Posted 9 Nov 2015 • 1 answer